| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the mildly tortuous and severely calcified arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon was advanced for dilation.However, during the second inflation at 10 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No complications were reported, and the patient was stable post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 25mm in length and extended from a position 5mm proximal of the distal markerband to 27mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description